Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the polynomials of Stieltjes


Author: E. B. van Vleck
Journal: Bull. Amer. Math. Soc. 4 (1898), 426-438
MathSciNet review: 1557633
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1898-00531-1
PII: S 0002-9904(1898)00531-1